# SDR MALA000713

- Difficulty date: November 2, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shield
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, SEVERAL DENTS AFT OF LT ICE SHEILD AT FUSELAGE STA 350.0 REFER TO CELSIUS W/O 19007, TASK CARD 2530, AND SAAB STATEMENT 340SDS000435.  MAINTENANCE CHECKED LIMIT, FOUND DENTS OUT OF ALLOWABLE LIMIT, DISTANCE BETWEEN DENTS LESS THAN 4XL IAW SAAB SRM 51-10-10. NO CRACKS NOTED IAW FFVNDT006. DENTS ARE ACCEPTED AS IS, NO FURTHER ACTION NECESSARY IAW SAAB STAEMENT 340SDS000435.
